# SDR ASAA2022060838592

- Difficulty date: June 8, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 50,416 hours, 14,792 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Harness
- Part number: 3250257020
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UPON TAXI OUT WITH ABOUT 30% N1, ENGINE #1 OIL FILTER BYPASS LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED B737-800 FIM 79-05 TASK 817. NO FAULT CODE SHOWING. NO DEBRIS ON THE MCD. FILTER BYPASS STATUS INDICATEDS "NO". NO LEAKS ON THE MCD. REF FIM 79-05 TASK 817. EEC BITE, NO FAULTS, NO CLOG. REPLACED J7 HARNESS, ALL OPS NML. EEC BITE TEST PASS, ACTUATORS TEST PASS, RAN BOTH ENGINES WITH NO DISCREPANCIES NOTED. ALL SYS OPS NML. REF B737-800 AMM 73-21-06, 71-00-00, 73-21-00, FIM 79-05 TASK 817. ETOPS GROUND VERIFICATION SATISFACTORY.
